Sudden Unilateral Hearing Loss After Taking Cialis

Discussion in 'Support' started by Daniel95, Mar 26, 2020.

    1. Daniel95
      Tired

      Daniel95 Member Benefactor

      Tinnitus Since:
      Approximately 01/10/2018
      Cause of Tinnitus:
      stress/sinus Infection/headphones/maybe antibiotics
      Hi, I used to frequent these forums for my bilateral tinnitus, but in conjunction with my therapist, decided to leave the site a long time ago. Tl;dr at the bottom.

      However, I need assistance once again. I am a 25-year-old male with ED and have been prescribed Cialis 5mg to take as needed. I have used it for the past few months very sparingly and never had issues, however after using it last night, upon waking up this morning (on my left side) I found my left ear feeling awfully clogged. I found that high tones such as claps sound very muffled as well as a loud new hissing tone in that ear in that ear and when I perform the valsalva maneuver, I can feel a large amount of fluid moving inside the ear and felt dizzy when I stood up.

      Now, my best guess is that for some reason, due to the Cialis, my blood pressure dropped enough to cause an accumulation of fluid in my ear and subsequently hearing loss. I am aware that corticosteroids are first line treatment for something like this in the short term, but due to COVID-19 I am not able to get into contact with my doctor. I I have leftover Prednisone from a family member, enough for a 3 day course or so, but I'm not sure about the dosage.

      And is there any other medicine that can reduce fluid accumulation in ear or drain some of it? At the time of writing it has been 40 minutes since I woke up and the hissing tone has subsided to a degree. However I still have muffled hearing and the feeling of fluid in my eustachian tube.

      I am aware that it is very difficult to give medical advice and I would not normally ask, but this is an extreme situation where I am unable to get any medical assistance (who are useless for the most part as I've found during my first encounter with tinnitus). I will accept any advice but at the very least could someone tell me what the correct dosage for Prednisone would be.

      Tl;dr: 25-year-old male, took Cialis and woke up with unilateral hearing loss and fluid buildup. Can't get medical assistance due to virus situation. Need advice on correct dosage for Prednisone and any other advice on what to do.

      Thank you very much.
       
    2. Notch

      Notch Member

      Tinnitus Since:
      25/3/2019
      Cause of Tinnitus:
      Dentist clean
      40-60mg prednisone daily, in the morning. No need to taper off if using for less than a week.
       
      • Funny Funny x 1
    3. GregCA
      Jaded

      GregCA Member Benefactor Hall of Fame

      Tinnitus Since:
      03/2016
      Cause of Tinnitus:
      Otosclerosis
      Where exactly do you think there is fluid accumulation?
       

Share This Page

Loading...